Follow
Paolo Rossi
Title
Cited by
Cited by
Year
Gromov-Witten theory of orbicurves, the space of tri-polynomials and symplectic field theory of Seifert fibrations
P Rossi
Mathematische Annalen 348 (2), 265-287, 2010
572010
Tau-structure for the double ramification hierarchies
A Buryak, B Dubrovin, J Guéré, P Rossi
Communications in Mathematical Physics 363, 191-260, 2018
442018
Integrable systems of double ramification type
A Buryak, B Dubrovin, J Guéré, P Rossi
International Mathematics Research Notices 2020 (24), 10381-10446, 2020
362020
Gromov–Witten invariants of target curves via symplectic field theory
P Rossi
Journal of Geometry and Physics 58 (8), 931-941, 2008
352008
Recursion relations for double ramification hierarchies
A Buryak, P Rossi
Communications in Mathematical Physics 342, 533-568, 2016
332016
DR/DZ equivalence conjecture and tautological relations
A Buryak, J Guéré, P Rossi
Geometry & Topology 23 (7), 3537-3600, 2019
302019
Integrable hierarchies and the mirror model of local CP1
A Brini, G Carlet, P Rossi
Physica D: Nonlinear Phenomena 241 (23-24), 2156-2167, 2012
302012
Double ramification cycles and quantum integrable systems
A Buryak, P Rossi
Letters in mathematical physics 106, 289-317, 2016
292016
Rational reductions of the 2D-Toda hierarchy and mirror symmetry
A Brini, G Carlet, S Romano, P Rossi
Journal of the European Mathematical Society 19 (3), 835-880, 2017
252017
Integrable systems and holomorphic curves
P Rossi
arXiv preprint arXiv:0912.0451, 2009
232009
Extended r-spin theory in all genera and the discrete KdV hierarchy
A Buryak, P Rossi
Advances in Mathematics 386, 107794, 2021
212021
Flat F-manifolds, F-CohFTs, and integrable hierarchies
A Arsie, A Buryak, P Lorenzoni, P Rossi
Communications in Mathematical Physics 388 (1), 291-328, 2021
202021
Quadratic double ramification integrals and the noncommutative KdV hierarchy
A Buryak, P Rossi
Bulletin of the London Mathematical Society 53 (3), 843-854, 2021
202021
Semisimple flat F-manifolds in higher genus
A Arsie, A Buryak, P Lorenzoni, P Rossi
Communications in Mathematical Physics 397 (1), 141-197, 2023
192023
Towards a bihamiltonian structure for the double ramification hierarchy
A Buryak, P Rossi, S Shadrin
arXiv preprint arXiv:2007.00846, 2020
16*2020
Integrability, quantization and moduli spaces of curves
P Rossi
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 13, 060, 2017
162017
Equivariant cohomology and localization for Lie algebroids
U Bruzzo, L Cirio, P Rossi, V Rubtsov
Functional Analysis and Its Applications 43, 18-29, 2009
152009
String, dilaton, and divisor equation in symplectic field theory
O Fabert, P Rossi
International Mathematics Research Notices 2011 (19), 4384-4404, 2011
122011
Moduli spaces of residueless meromorphic differentials and the KP hierarchy
A Buryak, P Rossi, D Zvonkine
arXiv preprint arXiv:2110.01419, 2021
82021
Riemannian F-manifolds, bi-flat F-manifolds, and flat pencils of metrics
A Arsie, A Buryak, P Lorenzoni, P Rossi
International Mathematics Research Notices 2022 (21), 16730-16778, 2022
72022
The system can't perform the operation now. Try again later.
Articles 1–20